Ver todas las categorías

CVS Health Allergy Relief - Loratadina en tabletas, no causa somnolencia, 10 mg

4.0
(41)

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Unidades:
Checking store inventory

Información

CVS Health Allergy Relief - Loratadina en tabletas, no causa somnolencia, 10 mg
10 u., 0.12 lb. N.° de artículo 232641

Comparar con el ingrediente activo de Claritin en tabletas. With non-drowsy allergy relief from CVS Health Loratadine Tablets 10 mg, you can stop sniffling and enjoy spring without the dreaded symptoms of seasonal allergies. Pet dander, mold or dust? No problem. One dose provides all day, 24-hour relief of sneezing, runny nose, itchy or watery eyes, and itchy throat or nose from indoor or outdoor allergens. The active ingredient is loratadine 10 mg, a powerful antihistamine in original prescription strength. Get allergy relief without the sleepiness. These tablets will not cause drowsiness when taken as directed. Para adultos y niños mayores de 6 años. This allergy product is gluten free.

INGREDIENTE ACTIVO: el ingrediente activo en CVS Health Allergy Relief es loratadina (loratadine) 10 mg, un antihistamínico. Compare to the active ingredient in Claritin.

24 HOUR ALLERGY RELIEF: One dose of CVS Health Allergy Relief works for a full 24 hours to relieve your aggravating allergy symptoms.

ORIGINAL PRESCRIPTION STRENGTH: Get strong symptom relief without the sleepiness, when taken as directed. This trusted allergy medicine comes in full prescription strength.

ANTIHISTAMINE: This histamine blocker temporarily relieves symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itching of the nose or throat and itchy, watery eyes.

NO CAUSA SOMNOLENCIA: cuando se toma según las indicaciones, este medicamento para la alergia le ayuda a controlar el goteo nasal y otros síntomas comunes de alergia sin que sienta somnolencia.

Specifications
ProblemaAlergias
FormularioTabletas, pastillas y cápsulas
Etapa de vidaAdulto
Tipo de productoTratamientos para la alergia
Cantidad1-60 u.

Ingredientes

Indicaciones

Advertencias

From CVS Health
See all CVS Health products
Productos relacionados
CVS Health
46
HSA/FSA EligibleChlorpheniramine maleate: Antihistamine4-Hour relief tabletsCompare to the active ingredient in Chlor-TrimetonUses: Temporarily relieves the following symptoms due to hay fever or other upper respiratory allergies:Runny noseSneezingItching of the nose or throatItchy and watery eyes
CVS Health
13
Compare to Claritin-D 12 Hour active ingredients. Soothe your indoor and outdoor allergy symptoms with Allergy and Congestion Relief-D 12 Hour. The extended release tablets combine loratadine 5 mg, an antihistamine, with pseudoephedrine sulfate 120 mg, a nasal decongestant. Each ...
CVS Health
10
HSA/FSA EligibleCompare to the active ingredient in Children's Benadryl Allergy (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Children's Benadryl Allergy FastMelt).Diphenhydramine HCI.Antihistamine.Relief of: sneezing; itchy throat; itchy, watery ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health Allergy Relief - Loratadina en tabletas, no causa somnolencia, 10 mg

4.0
(41)
Agotado